It is currently Sun Aug 20, 2017 6:50 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 4 posts ] 
Author Message
PostPosted: Wed Jun 24, 2009 12:33 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Jun 17, 2009 9:59 pm
Posts: 993
Location: Carson City, Nevada
I'm finally almost stabalized on 2mg a day, 1 mg am and 1 mg pm. I am so incredibly proud of myself, considering for quite some time I was at 32 mg! I'm making myself accountable to people at my favorite meeting and to you guys on here. My question is this. I'm planning to switch to the liquid method eventually, i.e. dissolving the Sub in 10 ml water and using a barrel and plunger I got from a friend who has to give herself B shots, so that every ml is .8 mg Sub. Should I try to break my night dose 1/2 tablet in half again to go down to 1.5 mg a day (1 mg am and .5 mg pm) or should I switch to the barrel and plunger and go down more slowly? I do have to function as close to normal as possible because I have three kids, who are home for summer. At the same time, I'm eager to continue and excited by my progress, and I'm not experiencing depression whatsoever.


Top
 Profile  
 
 Post subject:
PostPosted: Wed Jun 24, 2009 1:00 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Tue Dec 30, 2008 8:48 pm
Posts: 415
Location: Ohio
This advice is not from a medical professional, but after talking to many others about this- it seems going down 1/2 a mg. should be OK. try every other day of it for a couple weeks and see how you feel. If you are having trouble, go back to where you were for awhile. Our bodies tell us when we are ready, so if you listen to your body, you will know what to do.
Congratulations on your success, and remember to take it one day at a time!

_________________
"It is never too late to be what you might have been!" - George Eliot


Top
 Profile  
 
 Post subject:
PostPosted: Thu Jun 25, 2009 12:12 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Apr 27, 2009 12:47 am
Posts: 1496
Girl, I feel you on having the kid(s) home for summer. I forgot how much my daughter talks, holy crap. We were working in the garden all day yesterday and I don't think she shut up for 5 consecutive minutes :lol:

I did the 2mg to 1.5mg drop exactly as you're describing. It wasn't too bad. Then when I was stable there I went down to 1mg. I did this kinda fast because I wanted to spend longer going from 1mg to zero.

I tried to go from 1mg to .5mgs and that was too hard. I felt pretty bad physically and emotionally, even when I tried alternating 1mg one day and .5mgs the next. That's why I started the liquid method. The drop from 1mg to .8mgs was WAY easier than 1 to .5. It was a few days of crankiness which was really helped by yoga.

Try it and see how you feel. If going right from 2mgs to 1.5 every day is too much, then alternate until you're stable. I always give myself 5-7 days of stability before I reduce my dose again. And I don't do reductions when I have PMS. I just cruise right thru that week at whatever dose I'm already at. I'm not a hero :D

It seems like you're doing well and have a great attitude. That will really help you do this. Keep us posted.

_________________
You can't stop the waves, but you can learn to surf.

-Jack Kornfield


Top
 Profile  
 
Our Sponsors
PostPosted: Sun Jun 28, 2009 6:58 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Jun 17, 2009 9:59 pm
Posts: 993
Location: Carson City, Nevada
I'm thrilled because I've never been stable at such a low dose of Sub before. I know it is still a ways from off, but sticking it out makes me feel really proud of myself. Going from 3mg to 2 mg was tough...quite tough. Going from 2mg to 1.5 was not totally free of side effects, but they weren't bad. In retrospect, I can't emphasize how important it was that I waited until I felt OK at 2 mg before dropping again. I have noticed that I've felt a bit in the dumps. I'm not surprised because I know my brain has to adjust to not having as much of an opiate boost. I also have a short-fuse, which is strange for me, because I'm normally pretty agreeable. I know I really have to start exercising on a regular basis to boost those endorphins. I figure a few more days and then down to 1 mg. That'll be a huge accomplishment, having been on this since 2005, most of the time at a high dose.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 4 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
cron
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group